Alert archive / Illinois / Gale Warnings in 2016
Gale Warning 39, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Nov 10, 2016, 3:18 AM CST. It took effect at Nov 10, 2016, 6:00 AM CST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2016, 3:18 AM CST (09:18 UTC)
- In effect from
- Nov 10, 2016, 6:00 AM CST
- Expired
- Nov 11, 2016, 9:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
702 WHUS73 KLOT 100918 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 318 AM CST THU NOV 10 2016 LMZ261-362-364-366-563-565-101730- /O.NEW.KLOT.GL.W.0039.161110T1200Z-161110T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 318 AM CST THU NOV 10 2016 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS...SOUTHWEST GALES TO 35 KT. * SIGNIFICANT WAVES...TO 10 FT. * OCCASIONAL WAVES...TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-101730- /O.CON.KLOT.SC.Y.0085.000000T0000Z-161112T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 318 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS...SOUTHWEST TO 30 KT TODAY. NORTH TO 30 KT TONIGHT AND FRIDAY. * SIGNIFICANT WAVES...TO 5 FT TODAY BUILDING TO 10 FT FRIDAY. * OCCASIONAL WAVES...TO 7 FT TODAY AND TO 13 FT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
386 WHUS73 KLOT 101503 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 903 AM CST THU NOV 10 2016 LMZ261-362-364-366-563-565-102315- /O.EXT.KLOT.GL.W.0039.000000T0000Z-161111T1200Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 903 AM CST THU NOV 10 2016 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...SOUTHWEST GALES TO 35 KT BECOMING NORTH TONIGHT. * SIGNIFICANT WAVES...TO 10 FT. * OCCASIONAL WAVES...TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-102315- /O.CON.KLOT.SC.Y.0085.000000T0000Z-161112T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 903 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS...SOUTHWEST TO 30 KT TODAY. NORTH TO 30 KT TONIGHT AND FRIDAY. * SIGNIFICANT WAVES...TO 5 FT TODAY BUILDING TO 10 FT FRIDAY. * OCCASIONAL WAVES...TO 7 FT TODAY AND TO 13 FT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RC
388 WHUS73 KLOT 102110 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 310 PM CST THU NOV 10 2016 LMZ261-362-364-366-563-565-110515- /O.CON.KLOT.GL.W.0039.000000T0000Z-161111T1200Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 310 PM CST THU NOV 10 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...SOUTHWEST GALES TO 35 KT BECOMING NORTH TONIGHT. * SIGNIFICANT WAVES...TO 10 FT. * OCCASIONAL WAVES...TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-110515- /O.CON.KLOT.SC.Y.0085.000000T0000Z-161112T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 310 PM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS...SOUTHWEST TO 30 KT BECOMING NORTH TO 30 KT TONIGHT AND FRIDAY. * SIGNIFICANT WAVES...TO 5 FT TONIGHT BUILDING TO 10 FT FRIDAY. * OCCASIONAL WAVES...TO 7 FT TONIGHT AND TO 13 FT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RC
179 WHUS73 KLOT 110240 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 840 PM CST THU NOV 10 2016 LMZ261-362-364-366-563-565-111045- /O.CON.KLOT.GL.W.0039.000000T0000Z-161111T1200Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 840 PM CST THU NOV 10 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...UPS TO 35 KT. * SIGNIFICANT WAVES...TO 10 FT. * OCCASIONAL WAVES...TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-111045- /O.CON.KLOT.SC.Y.0085.000000T0000Z-161112T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 840 PM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS...UP TO 30 KT. * SIGNIFICANT WAVES...UP TO 10 FT. * OCCASIONAL WAVES...TO TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ IZZI
719 WHUS73 KLOT 110858 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 258 AM CST FRI NOV 11 2016 ...GALES ENDING LATER THIS MORNING BUT RETURN AGAIN LATER SATURDAY... LMZ261-362-364-366-563-565-111700- /O.EXT.KLOT.GL.W.0039.000000T0000Z-161111T1500Z/ /O.NEW.KLOT.GL.A.0024.161112T2100Z-161113T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 258 AM CST FRI NOV 11 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WINDS...UP TO 35 KT THIS MORNING AND UP TO 40 KT LATE SATURDAY AND SATURDAY EVENING. * SIGNIFICANT WAVES...TO 10 FT. * OCCASIONAL WAVES...TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ740>745-111700- /O.CON.KLOT.SC.Y.0085.000000T0000Z-161112T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 258 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS...UP TO 30 KT. * SIGNIFICANT WAVES...UP TO 10 FT. * OCCASIONAL WAVES...TO TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MTF
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Nov 10, 2:11 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 10, 2:11 AM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
211 AM CST Thu Nov 10 2016
.SHORT TERM...
209 AM CST
Through Friday night...
An expansive surface ridge of high pressure, currently extending
from the Central and Southern Plains northeastward into the Mid-
Mississippi Valley, will continue to shift southward today as a
frontal trough of low pressure shifts into the upper Midwest. This
will essentially compress the surface pressure gradient over the
area this afternoon, resulting in the development of some gusty
west-southwesterly winds. A mild air mass, featuring temperatures
of 11-12 C at 925mb will also shift over the area this afternoon
thanks to these winds. Local climatology suggests that this will
result in high temperatures in the low to mid 60s area-wide. With
this in mind, I did warm temperatures a few degrees.
The cold frontal trough moving into the Upper Midwest today is
expected to drop southward over the area later this evening into
the overnight hours. North-northeasterly winds in the wake of this
front will result in much cooler weather on Friday. It appears
that lake effect start cumulus will result in periods of mostly
cloudy conditions over portions of the area during the day. There
is also a small possibility for a few light lake effect
showers/sprinkles for areas near the lake. However, this will not
be an overly favorable setup for lake effect precipitation due to
the likelihood of a thermal inversion around 800 MB, which would
drastically limit lake effect convective cloud depths. At this
point, I have left the mention for light showers in the forecast,
though the main story on Friday will be the much cooler weather
(highs in the upper 40s to the low 50s) and the breezy north-
northeasterly winds.
KJB
&&
.LONG TERM...
209 AM CST
Saturday through Wednesday...
Although Saturday will be another cool day, with high pressure
overhead, it does appear that the extended period will feature a
return to a mild weather pattern, with little to no chances for
precipitation through the period. Overall, a strong upper-level
Pacific jet, associated with negative height anomalies over the
eastern Pacific, will continue to position the main storm track
well north of the area in Canada through mid to late next week. As
a result, the chances for rain through the period will be very
low. Although there will be a couple of weak cold frontal passages
with each system tracking across southern Canada next week, it
appears that the pattern will still be favorable for a above
normal temperatures, especially Sunday through Thursday.
Just beyond the current forecast period, forecast guidance has
been in good agreement with the development of a stout storm
system over the Plains and into the Upper Midwest into Friday.
This storm system could have an impact on the region next Friday,
depending on the actual timing and track.
KJB
&&
.AVIATION...
For the 06Z TAFs...
1138 pm...Main forecast concern this period are wind speeds/gusts
from mid morning through sunset Thursday. Light southwesterly
winds will slowly increase overnight toward 10-12kts after sunrise
as the gradient slowly tightens...which it will continue to do
Thursday. Low levels begin to mix mid/late morning and there
remains some uncertainty regarding how deep the mixing becomes.
Gusts into the mid/upper 20kt range this afternoon look reasonable
but if the low levels mix deeper...its possible that there could
be some gusts to 30kts or higher. Not confident to include higher
gusts just yet but later forecasts may need to increase gusts.
Winds will turn more westerly with sunset with speeds diminishing
toward 10kts. A cold front will move south across the area
Thursday evening shifting winds to the north/northwest during the
mid or late evening. Speeds may increase into the 10-15kt behind
the front. Otherwise...dry/vfr expected through the period. cms
&&
.MARINE...
200 am...An active pattern will continue through early next week
with several periods of gale force winds possible.
A large area of high pressure over the central and southern plains
will continue to move south today as strong low pressure moves
from Hudson Bay to northern Quebec. A trailing cold front from
this low will move south across Lake Michigan this evening. Ahead
of this front...the gradient will continue to tighten with
southwest winds increasing to 30kts. A period of low end gales
looks likely on the northern third/half of the lake and opted to
issue a gale warning through mid afternoon for this potential.
Winds appear to diminish ahead of the front but this would be
brief as speeds increase back to 30kts as they shift northerly
tonight. As colder air spreads across the lake...another period of
low end gales is possible...especially across the northern portion
of the lake but possibly across the entire lake. Will handle this
with gale gust mention for now.
Another strong high pressure will move across the midwest Friday
and to the southern lakes region Saturday. Northerly winds will
steadily diminish Friday afternoon into Friday evening...and then
quickly turn southwesterly Saturday morning. Low pressure will
move across Ontario Sunday...and the gradient will once again
tighten between the departing high and this approaching low. Gale
force southwest winds look likely...especially across the
northern part of the lake from Saturday afternoon through Sunday
evening with gales possible across the southern part of the lake.
A cold front will move across the lake Sunday night into Monday
morning shifting winds northwesterly. cms
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Small Craft Advisory...NEARSHORE WATERS
UNTIL 4 AM Saturday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Nov 9, 3:22 PM CST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 322 PM CST WED NOV 9 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 102130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 322 PM CST WED NOV 9 2016 /422 PM EST WED NOV 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-102130- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 322 PM CST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY... HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-102130- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 322 PM CST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL GALE FORCE WINDS ARE POSSIBLE ACROSS THE LAKE THURSDAY AND THEN MAINLY ACROSS THE NORTHERN PORTION OF THE LAKE THURSDAY NIGHT. GALE FORCE WINDS ARE AGAIN POSSIBLE ON THE NORTHERN PORTION OF THE LAKE LATE SATURDAY AFTERNOON THROUGH SUNDAY. && RC VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.